# SDR UPS202851

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Rudder Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND THE UPPER RUDDER TAB LOWER SURFACE TO BE DELAMINATED.  MAINTENANCE REPAIRED PER SRM 51-40-6.
